# SDR DALA2024073007634

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 29,381 hours, 2,820 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3506 -DIV- TO LAX DUE TO BOTH WEATHER RADAR SYSTEMS PAINTING ERRONEOUS DATA. CORRECTIVE ACTION: REPLACED BOTH AESUS AND NUMBER 2 RTU. (LP# 5581404, 0473222, 5581407, 5581409)
